Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: OK maybe the prozac is making me a little loopy janejj

Posted by Mitch on December 17, 2001, at 23:56:14

In reply to OK maybe the prozac is making me a little loopy, posted by janejj on December 17, 2001, at 22:04:13

> > > Hi
> > >
> > > Thanks for your replies everyone. I read somewhere that Caffeine is a bit like an amphetamine and increases levels of dopamine in your brain making for a happier person. Dopamine is also supposed to be implicated in social phobia as well, because levels are low. So perhaps now that my seratonin levels have increased, I am much more senstitive to Caffeine and any increase in dopamine. Meaning that seratonin and dopmine levels need to be high enough for me to be a sociable person ! So by asking my doc to add wellbutrin, which increases Dopamine levels, to Prozac. I could cure my social anxiety?
> > >
> > > What do you think ? I'm no neuroscientist so is this idea flawed in any way ?
> > >
> > > Thanks in advance
> > > Jane

Hi Jane,

You could try it and see. I must admit that a strong dose of caffeine still seems to beat the Wellbutrin in some ways. I am still drinking a lot of coffee and I am taking Wellbutrin+Celexa (another SSRi). You might be better off taking a low dose of a conventional psychostimulant like Adderall instead-if that's possible.

Mitch


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mitch thread:87136
URL: http://www.dr-bob.org/babble/20011213/msgs/87267.html